Advanced search
Start date
Betweenand

Problems on Elliptic PDEs: systems and equations

Grant number: 15/17096-6
Support type:Regular Research Grants
Duration: November 01, 2015 - April 30, 2018
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Analysis
Principal Investigator:Ederson Moreira dos Santos
Grantee:Ederson Moreira dos Santos
Home Institution: Instituto de Ciências Matemáticas e de Computação (ICMC). Universidade de São Paulo (USP). São Carlos , SP, Brazil
Associated grant(s):16/50453-0 - Semilinear and quasilinear elliptic partial differential equations , AP.R SPRINT

Abstract

This project proposes research about problems involving partial differential equations, essentially of elliptic type. It presents questions about existence, multiplicity and qualitative properties of the solutions of problems involving second and fourth orders equations, as well as systems of second order equations. A special attention is addressed to the study of qualitative properties, with emphases on symmetry, concentration, blow up phenomena and asymptotic behaviour of the solutions. (AU)

Scientific publications (5)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
MERCURI, CARLO; DOS SANTOS, EDERSON MOREIRA. Quantitative symmetry breaking of groundstates for a class of weighted Emden-Fowler equations. Nonlinearity, v. 32, n. 11, p. 4445-4464, NOV 2019. Web of Science Citations: 0.
DA SILVA, WENDEL LEITE; DOS SANTOS, EDERSON MOREIRA. Monotonicity of the Morse index of radial solutions of the Henon equation in dimension two. NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, v. 48, p. 485-492, AUG 2019. Web of Science Citations: 0.
BONHEURE, DENIS; FOLDES, JURAJ; DOS SANTOS, EDERSON MOREIRA; SALDANA, ALBERTO; TAVARES, HUGO. PATHS TO UNIQUENESS OF CRITICAL POINTS AND APPLICATIONS TO PARTIAL DIFFERENTIAL EQUATIONS. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v. 370, n. 10, p. 7081-7127, OCT 2018. Web of Science Citations: 0.
BONHEURE, DENIS; CASTERAS, JEAN-BAPTISTE; DOS SANTOS, EDERSON MOREIRA; NASCIMENTO, ROBSON. ORBITALLY STABLE STANDING WAVES OF A MIXED DISPERSION NONLINEAR SCHRODINGER EQUATION. SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v. 50, n. 5, p. 5027-5071, 2018. Web of Science Citations: 4.
FERREIRA, JR., VANDERLEY; GAZZOLA, FILIPPO; DOS SANTOS, EDERSON MOREIRA. Instability of modes in a partially hinged rectangular plate. Journal of Differential Equations, v. 261, n. 11, p. 6302-6340, DEC 5 2016. Web of Science Citations: 3.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.